On periodic elliptic equations with gradient dependence

Massimiliano Berti, Michele Matzeu, Enrico Valdinoci

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We construct entire solutions of Δu = f(x, u, ∇u) which are superpositions of odd, periodic functions and linear ones, with prescribed integer or rational slope.

Original languageEnglish
Pages (from-to)601-615
Number of pages15
JournalCommunications on Pure and Applied Analysis
Volume7
Issue number3
Publication statusPublished - 1 May 2008
Externally publishedYes

Fingerprint

Entire Solution
Periodic Functions
Elliptic Equations
Superposition
Slope
Odd
Gradient
Integer

Cite this

Berti, Massimiliano ; Matzeu, Michele ; Valdinoci, Enrico. / On periodic elliptic equations with gradient dependence. In: Communications on Pure and Applied Analysis. 2008 ; Vol. 7, No. 3. pp. 601-615.
@article{15ca60710570400a9793a8e6acef2e7d,
title = "On periodic elliptic equations with gradient dependence",
abstract = "We construct entire solutions of Δu = f(x, u, ∇u) which are superpositions of odd, periodic functions and linear ones, with prescribed integer or rational slope.",
keywords = "Nonvariational elliptic equations, Plane-like solutions, Topological and analytical methods",
author = "Massimiliano Berti and Michele Matzeu and Enrico Valdinoci",
year = "2008",
month = "5",
day = "1",
language = "English",
volume = "7",
pages = "601--615",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "3",

}

On periodic elliptic equations with gradient dependence. / Berti, Massimiliano; Matzeu, Michele; Valdinoci, Enrico.

In: Communications on Pure and Applied Analysis, Vol. 7, No. 3, 01.05.2008, p. 601-615.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On periodic elliptic equations with gradient dependence

AU - Berti, Massimiliano

AU - Matzeu, Michele

AU - Valdinoci, Enrico

PY - 2008/5/1

Y1 - 2008/5/1

N2 - We construct entire solutions of Δu = f(x, u, ∇u) which are superpositions of odd, periodic functions and linear ones, with prescribed integer or rational slope.

AB - We construct entire solutions of Δu = f(x, u, ∇u) which are superpositions of odd, periodic functions and linear ones, with prescribed integer or rational slope.

KW - Nonvariational elliptic equations

KW - Plane-like solutions

KW - Topological and analytical methods

UR - http://www.scopus.com/inward/record.url?scp=42149141679&partnerID=8YFLogxK

M3 - Article

VL - 7

SP - 601

EP - 615

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 3

ER -